Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 152, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 21, 2017, 10:12 PM CDT for 6 counties in Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2017, 10:12 PM CDT (03:12 UTC)
- Expired
- Apr 21, 2017, 11:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Collin County, TX, Hunt County, TX, Kaufman County, TX, Rains County, TX, Rockwall County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 133 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 10:22 PM CDT | HAIL 1.25 | Royse City, TX | DELAYED REPORT: HALF DOLLAR SIZE HAIL IN ROYSE CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 4:40 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1220 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1576 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 12.5
The text
As transmitted.
444
WUUS54 KFWD 220312
SVRFWD
TXC085-231-257-379-397-467-220415-
/O.NEW.KFWD.SV.W.0152.170422T0312Z-170422T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1012 PM CDT FRI APR 21 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Northeastern Rockwall County in north central Texas...
Southern Hunt County in north central Texas...
Northeastern Kaufman County in north central Texas...
Northwestern Van Zandt County in north central Texas...
Rains County in north central Texas...
Southeastern Collin County in north central Texas...
* Until 1115 PM CDT.
* At 1012 PM CDT, a severe thunderstorm was located near Royse City,
or 11 miles east of Rockwall, moving southeast at 45 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Wills Point, Royse City, Fate, Grand Saline, West Tawakoni,
Edgewood, Quinlan, Caddo Mills, Emory, East Tawakoni, Hawk Cove,
Fruitvale, Lake Tawakoni State Park, Nevada, Point, Josephine and
Lone Oak.
This includes Interstate 30 between mile markers 73 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
A tornado watch remains in effect until 100 AM CDT for north central
Texas.
LAT...LON 3257 9560 3270 9608 3282 9630 3299 9643
3309 9639 3302 9586 3298 9586 3298 9567
3272 9564 3268 9559
TIME...MOT...LOC 0312Z 294DEG 41KT 3298 9627
HAIL...1.50IN
WIND...<50MPH
$$
Carlaw2 follow-up statements
548
WWUS54 KFWD 220343
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1043 PM CDT FRI APR 21 2017
TXC085-397-220353-
/O.CAN.KFWD.SV.W.0152.000000T0000Z-170422T0415Z/
Rockwall TX-Collin TX-
1043 PM CDT FRI APR 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCKWALL AND
SOUTHEASTERN COLLIN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out
of the warned area therefore the warning has been cancelled.
A tornado watch remains in effect until 100 AM CDT for north central
Texas.
LAT...LON 3257 9560 3274 9608 3284 9623 3294 9624
3306 9618 3302 9586 3298 9586 3298 9567
3272 9564 3268 9559
TIME...MOT...LOC 0343Z 291DEG 29KT 3290 9605
$$
TXC231-257-379-467-220415-
/O.CON.KFWD.SV.W.0152.000000T0000Z-170422T0415Z/
Hunt TX-Kaufman TX-Van Zandt TX-Rains TX-
1043 PM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHERN HUNT...NORTHEASTERN KAUFMAN...NORTHWESTERN VAN ZANDT AND
RAINS COUNTIES...
At 1043 PM CDT, a severe thunderstorm was located over West Tawakoni,
or 13 miles north of Wills Point, moving east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Wills Point, Grand Saline, West Tawakoni, Edgewood, Quinlan, Emory,
East Tawakoni, Hawk Cove, Fruitvale, Lake Tawakoni State Park, Point
and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
A tornado watch remains in effect until 100 AM CDT for north central
Texas.
LAT...LON 3257 9560 3274 9608 3284 9623 3294 9624
3306 9618 3302 9586 3298 9586 3298 9567
3272 9564 3268 9559
TIME...MOT...LOC 0343Z 291DEG 29KT 3290 9605
HAIL...1.00IN
WIND...<50MPH
$$
Dunn693
WWUS54 KFWD 220400
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1100 PM CDT FRI APR 21 2017
TXC257-220409-
/O.CAN.KFWD.SV.W.0152.000000T0000Z-170422T0415Z/
Kaufman TX-
1100 PM CDT FRI APR 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KAUFMAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
A tornado watch remains in effect until 100 AM CDT for north central
Texas.
LAT...LON 3257 9560 3274 9608 3284 9608 3293 9612
3304 9601 3302 9586 3298 9586 3298 9567
3272 9564 3268 9559
TIME...MOT...LOC 0359Z 292DEG 26KT 3288 9596
$$
TXC231-379-467-220415-
/O.CON.KFWD.SV.W.0152.000000T0000Z-170422T0415Z/
Hunt TX-Van Zandt TX-Rains TX-
1100 PM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN HUNT...NORTHWESTERN VAN ZANDT AND RAINS COUNTIES...
At 1059 PM CDT, a severe thunderstorm was located over East Tawakoni,
or 12 miles north of Wills Point, moving southeast at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Wills Point, Grand Saline, West Tawakoni, Edgewood, Emory, East
Tawakoni, Hawk Cove, Fruitvale, Lake Tawakoni State Park, Point and
Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
A tornado watch remains in effect until 100 AM CDT for north central
Texas.
LAT...LON 3257 9560 3274 9608 3284 9608 3293 9612
3304 9601 3302 9586 3298 9586 3298 9567
3272 9564 3268 9559
TIME...MOT...LOC 0359Z 292DEG 26KT 3288 9596
HAIL...1.00IN
WIND...<50MPH
$$
DunnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 8:03 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 21, 8:03 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 803 PM CDT Fri Apr 21 2017 .UPDATE... Convection blossomed along the surface cold front shortly after 5, and isolated to scattered strong to severe thunderstorms continue to track east and southeastward. The cold front itself is located roughly north and west of a Cisco to Mineral Wells to Decatur to Gainesville line and is gradually marching its way towards the southeast. Our evening sounding revealed that the earlier stout capping inversion was getting lifted and cooled, but some lingering warm air likely still remains near the 700 mb level. As forcing for ascent--offered up by a potent shortwave presently rotating across northern Oklahoma--continues, we should continue to see additional thunderstorms zipper down the front this evening. As we've already seen, a (limited) tornado risk exists this evening, with the area of greatest concern bounded roughly by a line east of Denton to Gainesville to Denison, and north of the I-20 corridor where the greatest overlap of surface-based instability and low-level wind shear exists. In addition to convection associated with the front, additional elevated storms are expected to develop as mid-level lapse rates will remain quite steep well into the evening and additional sprockets of vorticity impinge upon the region. These storms may continue to pose primarily a large hail threat as they develop along and north of the I-20 corridor. Made some cosmetic PoP changes to account for ongoing convective trends. Carlaw && .AVIATION... /ISSUED 624 PM CDT Fri Apr 21 2017/ Main aviation concerns this evening revolve squarely around likely convective impacts at the Metroplex terminals, with a bit more uncertainty at Waco. In addition, a second wave of convection appears possible after the initial front clears the Metroplex sites. Late afternoon satellite and radar imagery reveals a cold front which presently stretches from near a KBKD-KRPH-K0F2 line. This front is beginning to make gradual eastward progress, and convection is attempting to initiate along this boundary. Based on an earlier 20Z sounding, a stout capping inversion was in place overhead, but our presently ascending 00Z sounding reveals this cap is clearly in the process of being lifted and cooled. Given the current location of the front and the weakening cap, pushed the TEMPO TSRA mention at Metroplex sites (02-05Z at GKY). In addition, opted to prevail a mention of VCTS through 22/06Z given indications that steep lapse rates and ascent will linger well behind the front. Should additional storms materialize after the main line (an associated north wind shift), we will need another TSRA group in subsequent TAFs. Finally, there are hints that a third round of elevated convection may even materialize late tonight and towards daybreak on Saturday as another wave of ascent approaches. Confidence in this scenario, however, is extremely low and have forgone an additional mention of thunder at this time. At Waco, pushed back the initial VCTS mention just a bit to account for current trends. Thunderstorm morphology is a bit less clear here, which precludes a TSRA mention at this time. We will monitor southward development along the front, and amend as necessary, however. At all TAF sites, MVFR cigs should invade behind the cold front as the inversion saturates. Gusty north winds will persist through the day Saturday. Carlaw && .PREV DISCUSSION... /ISSUED 355 PM CDT Fri Apr 21 2017/ This afternoon through tonight, we continue to await convective initiation in the area, but new data suggests the initiation may be later than previously thought. Data from the FWD 20Z sounding is arriving now, and it indicates a strong cap remains in place around the 770 mb level. Water vapor satellite also shows a stronger EML moving into our western counties. Based on this data, we still think storms will develop along the front, but initiation may be a few hours later than we previously thought when better upper level support crosses the Plains. The best upper level support will still be north of our area and the Red River, but forcing along the front, combined with WAA, should be enough for storms to develop. Any storms that develop this afternoon may be severe. Based on the current location of the front, storms may not occur in our far western or northwestern counties. It still appears the best rain and storm chances will be generally along and north of Interstate 20 and east of Highway 281 this evening, with a shift east and southeast overnight. As the storms progress farther south into Central Texas, a weakening of the convection and severe threat is expected as the instability weakens overnight and the line of storms becomes farther removed from the upper level support. Any left over rain is expected to end early Saturday morning, but will retain lower chances for rain Saturday morning across much of the region until the 850 mb front moves through the region. For continued updates on convective trends this evening and tonight, watch for short-term mesoscale updates, graphicasts, social media posts and more from the office. Cool and breezy weather is expected on Saturday in the wake of the cold front. Lows on Sunday morning will be the coolest we have had in about 2 weeks with temperatures in the 40s. Dry weather will occur Sunday through the early part of next week, despite the progressive zonal weather pattern through the Plains. Moisture will be scoured out in the wake of tonight's front and won't return until Tuesday. A weaker front will move into part of the region on Wednesday but quickly return north Wednesday night in advance of the next strong upper level trough affecting the region. There are discrepancies between the models on the depth, evolution and timing of this late week system, and will keep low rain chances in the forecast starting Thursday. It still looks like there could be a severe weather threat with this system. JLDunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 54 68 48 72 50 / 70 20 0 0 0 Waco 57 68 46 72 47 / 50 30 0 0 0 Paris 54 64 45 70 46 / 80 20 0 0 0 Denton 52 67 43 72 48 / 60 10 0 0 0 McKinney 52 65 45 71 48 / 80 20 0 0 0 Dallas 55 69 49 73 51 / 70 20 0 0 0 Terrell 54 67 46 72 48 / 80 20 5 0 0 Corsicana 56 67 47 72 47 / 60 30 5 0 0 Temple 58 67 47 73 48 / 50 30 0 0 0 Mineral Wells 50 67 44 73 47 / 50 20 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Apr 21, 3:24 PM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 324 PM CDT Fri Apr 21 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221145- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 219 PM CDT Fri Apr 21 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Through Tonight. There is a good chance of thunderstorms mainly along and east of US 281 and north of I-20 through 7 PM. Sufficient amounts of instability and wind shear are in place for severe thunderstorms capable of large hail and damaging winds. The tornado threat appears low at this time, but any storms that are isolated or interact with any type of outflow boundaries may have a tornado threat. The risk for severe weather will spread southward through the I-20 corridor to a Comanche to Athens line during the evening hours. The main hazards with thunderstorms will be damaging winds and hail. Brief periods of heavy rain may result in isolated instances of flooding. Thunderstorms will continue beyond midnight through daybreak Saturday across portions of East and Central Texas. The severe weather threat should diminish, but a few strong to near severe storms will be capable of producing gusty winds, hail and heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There will be a threat for thunderstorms on Thursday and Thursday night. Instability and wind shear will be in place to support the threat for strong to severe thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed late this afternoon and evening for areas near and north of the I-20 corridor. Additional spotter activation may be requested south of I-20 between 9 PM and daybreak Saturday.
In the hours before
Local storm report, Apr 21, 9:35 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
935 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM HAIL DUBLIN 32.08N 98.33W
04/21/2017 E1.75 INCH ERATH TX TRAINED SPOTTER
SPOTTER REPORT: GOLFBALL SIZE HAIL NEAR DUBLINLocal storm report, Apr 21, 9:44 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL PARIS 33.65N 95.53W
04/21/2017 E1.75 INCH LAMAR TX AMATEUR RADIO
REPORT OF GOLFBALL SIZE HAIL NEAR LAMAR. COUNTY ROAD
32500 AND FM 1499Local storm report, Apr 21, 9:45 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL CADDO MILLS 33.07N 96.22W
04/21/2017 E1.75 INCH HUNT TX AMATEUR RADIO
GOLFBALL SIZE HAIL REPORT IN CADDO MILLSLocal storm report, Apr 21, 9:50 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL PARIS 33.65N 95.53W
04/21/2017 E1.75 INCH LAMAR TX AMATEUR RADIO
DELAYED REPORT: AMATEUR RADIO REPORTS GOLFBALL SIZE HAIL
IN PARISLocal storm report, Apr 21, 10:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1008 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL DENTON 33.22N 97.15W
04/21/2017 E1.00 INCH DENTON TX AMATEUR RADIO
QUARTER SIZE HAIL REPORT IN 156 AND 380 WEST OF DENTONLocal storm report, Apr 21, 10:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM HAIL 3 SSW DENTON 33.18N 97.17W
04/21/2017 E1.25 INCH DENTON TX PUBLIC
HALF DOLLAR SIZE HAIL REPORT 3 MILES SSW OF DENTONThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:10 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 50 min |
| Apr 21, 7:13 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 47 min |
| Apr 21, 7:16 PM CDT | Tornado Warning | FWD | Cooke | 29 min |
| Apr 21, 7:33 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 57 min |
| Apr 21, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton | 63 min |
| Apr 21, 7:46 PM CDT | Special Weather Statement | FWD | Montague | 29 min |
| Apr 21, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 37 min |
| Apr 21, 7:59 PM CDT | Special Weather Statement | FWD | Wise | 46 min |
| Apr 21, 8:18 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 57 min |
| Apr 21, 8:21 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 54 min |
| Apr 21, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 52 min |
| Apr 21, 8:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 56 min |
| Apr 21, 8:52 PM CDT | Special Weather Statement | FWD | Cooke | 23 min |
| Apr 21, 8:55 PM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Apr 21, 9:07 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 53 min |
| Apr 21, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 63 min |
| Apr 21, 9:16 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 59 min |
| Apr 21, 9:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 59 min |
| Apr 21, 9:23 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| Apr 21, 9:31 PM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| Apr 21, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 58 min |
| Apr 21, 10:03 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 57 min |
| Apr 21, 10:18 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 43 min |
| Apr 21, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 65 min |
| Apr 21, 10:27 PM CDT | Areal Flood Advisory | FWD | Grayson | 2 hr |
| Apr 21, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton | 19 min |
| Apr 21, 11:19 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rockwall | 56 min |
| Apr 21, 11:30 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 32 min |
| Apr 21, 11:32 PM CDT | Special Weather Statement | FWD | Hunt | 43 min |
| Apr 22, 12:11 AM CDT | Special Weather Statement | FWD | Van Zandt | 49 min |
| Apr 22, 12:58 AM CDT | Special Weather Statement | FWD | Van Zandt | 47 min |
| Apr 22, 1:22 AM CDT | Special Weather Statement | FWD | Navarro | 38 min |
| Apr 22, 2:01 AM CDT | Special Weather Statement | FWD | Hopkins | 44 min |
| Apr 22, 2:30 AM CDT | Special Weather Statement | FWD | Van Zandt | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.